# SDR COEA2020043004901

- Difficulty date: March 30, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 33,897 hours, 36,558 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53371203202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 212701 NR 200031 HEAVY CHECK COE/MAJOR REPAIR: FORWARD FUSELAGE L/H UPPER PANEL INTERIOR SURFACE HAS LEVEL 2 CORROSION BETWEEN FRAMES 21-22 AND STRINGERS 6AL-7L. CORRECTIVE ACTION: REPAIRED PER SRM 530000-300-803-A01.
